Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 78, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 19, 2013, 11:31 PM CDT for Osage County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2013, 11:31 PM CDT (04:31 UTC)
- Expired
- May 20, 2013, 12:15 AM CDT
- In force
- 44 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Osage County, OK
The radar
The Tulsa radar (KINX), 102 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 10:44 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 4.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1603 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1367 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
833
WUUS54 KTSA 200431
SVRTSA
OKC113-200515-
/O.NEW.KTSA.SV.W.0078.130520T0431Z-130520T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1131 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 1215 AM CDT
* AT 1129 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
BIGHEART...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BIGHEART
AND HULAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3700 9607 3700 9600 3691 9600 3675 9640
3691 9651 3701 9632 3701 9608
TIME...MOT...LOC 0431Z 241DEG 36KT 3688 9635
$$
LACY2 follow-up statements
510
WWUS54 KTSA 200441
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1141 PM CDT SUN MAY 19 2013
OKC113-200515-
/O.CON.KTSA.SV.W.0078.000000T0000Z-130520T0515Z/
OSAGE OK-
1141 PM CDT SUN MAY 19 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN OSAGE COUNTY...
AT 1138 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES WEST OF
WAH SHA SHE STATE PARK...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WAH SHA
SHE STATE PARK AND HULAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3700 9607 3700 9600 3691 9600 3683 9636
3692 9647 3701 9632 3701 9608
TIME...MOT...LOC 0441Z 235DEG 37KT 3693 9636
$$
LACY630
WWUS54 KTSA 200513
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1213 AM CDT MON MAY 20 2013
OKC113-200523-
/O.EXP.KTSA.SV.W.0078.000000T0000Z-130520T0515Z/
OSAGE OK-
1213 AM CDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE COUNTY
EXPIRES AT 1215 AM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3700 9607 3700 9600 3691 9600 3683 9636
3692 9647 3701 9632 3701 9608
TIME...MOT...LOC 0513Z 235DEG 37KT 3712 9602
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:39 PM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, May 19, 6:39 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 639 PM CDT SUN MAY 19 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. MVFR CIGS AND VSBYS REDUCED BY TSRA WILL BE THE PRIMARY IMPACTS FOR THE THE NE OK TAF SITES EARLY IN THE TAF PERIOD. DURING THE OVERNIGHT...STORMS MAY IMPACT SE OK AND NW AR TAF SITES AS THEY TRANSLATE EAST. EXPECT A PERIOD OF VFR FROM PRE DAWN HOURS INTO THE AFTERNOON...WHEN AT THAT TIME ADDITIONAL THUNDER CHANCES WILL BE ON THE INCREASE. MVFR CIGS AND VSBYS IN THUNDER WILL BE INCLUDED AS PROB GROUPS FOR THE REMAINDER OF THE TAF PERIOD. && .PREV DISCUSSION... /ISSUED 323 PM CDT SUN MAY 19 2013/ DISCUSSION... DRY LINE HAS MIXED EAST AS ANTICIPATED THIS AFTERNOON AND STORMS HAVE BEGUN TO DEVELOP RAPIDLY ALONG IT ACROSS CENTRAL/NORTHERN OK AS CAP OVERCOME BY HEATING AND ENHANCED CONVERGENCE ALONG IT. THIS IS THE BEGINNING OF A PATERNALLY SIGNIFICANT SEVERE WEATHER EVENT IMPACTING PARTS OF EASTERN OK THIS EVENING...AND POSSIBLY FAR NW ARKANSAS LATE TONIGHT. EARLY CELLS IN SW KANSAS BECOMING SUPERCELLS ALMOST IMMEDIATELY AND PARAMETERS LOOK INCREASINGLY FAVORABLE FOR THIS TREND TO CONTINUE AS THEY PROGRESS INTO EASTERN OK 5-6 PM. OVERALL THE POTENTIAL FOR STRONG TORNADOES STILL APPEARS FOCUSED NEAR AND NORTH OF I-44 WHERE SHEAR PROFILES WILL BE BEST...BUT EXTREME INSTABILITY WILL IMPLY SOME THREAT OF THIS ALL THE WAY SOUTH TO THE RED RIVER IF STORMS CAN DEVELOP THERE. GIANT HAIL AND DAMAGING DOWNBURSTS ALSO A CONCERN. STORMS SHOULD INCREASE IN COVERAGE SOME TONIGHT WITH THE HELP OF A STRENGTHENING LOW LEVEL JET AS THEY PROGRESS EAST. THE INCREASING LOW LEVEL SHEAR WILL KEEP A TORNADO THREAT GOING FOR A GOOD PART OF TONIGHT. DAMAGING STRAIGHT LINE WIND THREAT MAY ALSO BECOME HIGHER AT THIS POINT. BOUNDARY WILL BE LEFT SOMEWHERE IN THE AREA MONDAY BY STORMS TONIGHT WITH SYNOPTIC FRONT REMAINING NEARBY AND DRY LINE RETREATING BACK INTO SW OKLAHOMA. ONCE AGAIN FORECAST PARAMETERS IMPLY A POTENTIAL HIGH END SEVERE WEATHER THREAT IN PARTS OF THE AREA MONDAY...PERHAPS FARTHER SOUTH THAN TODAY. OVERALL COVERAGE OF STORMS COULD BE GREATER AND SHOULD INCREASE OVERNIGHT. AT THIS TIME FLOODING WILL BECOME AN INCREASING CONCERN AS SYNOPTIC FRONT BECOMES ORIENTED MORE PARALLEL TO THE UPPER LEVEL FLOW. A FLASH FLOOD WATCH WILL POTENTIALLY BE NEEDED FOR PARTS OF THE AREA MONDAY NIGHT...BUT WILL NEED TO WAIT AND SEE HOW TONIGHT UNFOLDS TO PIN DOWN DETAILS. FRONT WILL SLOWLY MOVE SOUTH TUESDAY WITH SEVERE WEATHER THREAT SHIFTING INTO SE OKLAHOMA. BOUNDARY STILL EXPECTED TO BE SOUTH OF THE AREA WEDNESDAY BEFORE LIFTING BACK NORTH LATE IN THE WEEK. CHANCE OF THUNDERSTORMS WILL RETURN THU AND FRIDAY...WITH COVERAGE TRENDING DOWN BY THE WEEKEND AS MID LEVEL HEIGHTS INCREASE. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...23
Hazardous weather outlook, May 19, 11:08 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1108 PM CDT SUN MAY 19 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1108 PM CDT SUN MAY 19 2013
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF
NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS OVERNIGHT. LARGE HAIL
UP TO GOLFBALL SIZE AND DAMAGING WINDS TO 60 MILES AN HOUR WILL BE
THE BIGGEST THREAT WITH THESE STORMS. HOWEVER...WIND PROFILES ALSO
SUPPORT THE POTENTIAL FOR ISOLATED TORNADOES...ESPECIALLY WITH ANY
DISCRETE STORMS THAT CAN DEVELOP. LOCALLY HEAVY RAINFALL AMOUNTS
WILL ALSO RESULT IN LOCALIZED FLASH FLOODING ACROSS PARTS OF
NORTHEAST OKLAHOMA OVERNIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY AND TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
SEVERE THUNDERSTORMS ARE EXPECTED AGAIN MONDAY AFTERNOON AND
EVENING. A STRONGLY UNSTABLE AIRMASS RESIDES OVER THE REGION...AND
THERE WILL LIKELY BE A THUNDERSTORM OUTFLOW BOUNDARY PRESENT FROM
THE STORMS THAT OCCUR TONIGHT. THE COMBINATION OF LOW LEVEL SHEAR
ALONG THE SURFACE BOUNDARY...HIGH INSTABILITY...AND STRONG WINDS
ALOFT WILL SUPPORT SUPERCELLS CAPABLE OF TORNADOES...EXTREMELY
LARGE HAIL...AND DAMAGING WINDS. THE SEVERE WEATHER THREAT WILL
PERSIST INTO THE EARLY MORNING HOURS ON TUESDAY. SEVERE WEATHER
WILL LIKELY DEVELOP TUESDAY ALONG A SLOW MOVING COLD
FRONT...THOUGH COVERAGE AND INTENSITY WILL LARGELY DEPEND ON HOW
THUNDERSTORM ACTIVITY EVOLVES ON MONDAY. MOST LIKELY THE HIGHER
SEVERE PROBABILITIES WILL SHIFT INTO SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS BY TUESDAY AHEAD OF THE WEAK FRONT. HEAVY
RAINFALL AND ASSOCIATED FLOODING WILL BECOME AN INCREASING ISSUE
MONDAY NIGHT INTO TUESDAY AS A COLD FRONT SLOWLY SLIDES INTO THE
REGION FROM THE NORTHWEST.
AFTER A BRIEF BREAK ON WEDNESDAY...THUNDERSTORM CHANCES WILL
RETURN TO THE FORECAST FOR THE LATTER PART OF THE WEEK AS THE
STORMS DEVELOP ON THE HIGH PLAINS AND MOVE INTO THE REGION ON THE
TAIL END OF AN OLD FRONTAL BOUNDARY. WINDS ALOFT WILL BE WEAKER BY
THIS TIME HOWEVER...SUGGESTING A LIMITED POTENTIAL FOR SEVERE
WEATHER AT BEST.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
HIGH END SEVERE WEATHER WILL LIKELY OCCUR OVER THE NEXT 24 TO 48
HOURS. FIRST RESPONDERS AND DAMAGE RESPONSE WILL NEED TO BE IN
CLOSE COORDINATION WITH THE ONGOING WEATHER SITUATION AS MULTIPLE
ROUNDS OF SIGNIFICANT SEVERE WEATHER ARE EXPECTED.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 19, 7:08 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL MANNFORD 36.13N 96.35W
05/19/2013 E0.88 INCH CREEK OK AMATEUR RADIO
&&
SFPSpecial weather statement, May 19, 7:13 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
713 PM CDT SUN MAY 19 2013
OKZ054-059-060-064-200100-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
713 PM CDT SUN MAY 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EXTREME NORTHERNEAST CREEK...SOUTHEASTERN OSAGE...EASTERN
PAWNEE AND WESTERN TULSA
AT 713 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF KEYSTONE STATE PARK...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...NORTHWEST TULSA...SAND
SPRINGS AND KEYSTONE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3633 9605 3616 9600 3608 9630 3609 9630
3613 9633 3615 9635 3617 9637
TIME...MOT...LOC 0013Z 237DEG 32KT 3611 9633Local storm report, May 19, 8:42 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL BEGGS 35.35N 96.39W
05/19/2013 E1.00 INCH OKFUSKEE OK BROADCAST MEDIA
&&
KAHSpecial weather statement, May 19, 9:42 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
942 PM CDT SUN MAY 19 2013
OKZ062-067-068-200315-
CHEROKEE OK-MAYES OK-WAGONER OK-
942 PM CDT SUN MAY 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN MAYES AND SOUTHEASTERN WAGONER
AT 942 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF WAGONER...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HULBERT...LOST CITY...PEGGS...
WAGONER...TULLAHASSEE AND SEQUOYAH STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3621 9505 3601 9491 3581 9543 3596 9554
TIME...MOT...LOC 0242Z 240DEG 32KT 3593 9539Special weather statement, May 19, 11:14 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1114 PM CDT SUN MAY 19 2013
OKZ057-058-200445-
CRAIG OK-OTTAWA OK-
1114 PM CDT SUN MAY 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CRAIG AND OTTAWA
AT 1114 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF WELCH TO WELCH TO 11 MILES SOUTHWEST
OF PYRAMID CORNERS...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...MIAMI...COMMERCE...FAIRLAND...
NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICHER...
PYRAMID CORNERS...BLUEJACKET...WELCH AND TWIN BRIDGES STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3699 9461 3678 9461 3668 9464 3671 9536
3687 9520 3701 9516 3700 9462
TIME...MOT...LOC 0414Z 273DEG 36KT 3699 9505 3689 9508
3670 9526
LACYSpecial weather statement, May 19, 11:30 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1130 PM CDT SUN MAY 19 2013
OKZ058-200500-
OTTAWA OK-
1130 PM CDT SUN MAY 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
OTTAWA
AT 1130 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FAIRLAND...
MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...FAIRLAND...WYANDOTTE...OTTAWA...PEORIA AND TWIN
BRIDGES STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3699 9461 3675 9461 3666 9476 3667 9482
3678 9493 3700 9462
TIME...MOT...LOC 0430Z 232DEG 47KT 3677 9477The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:13 PM CDT | Special Weather Statement | TSA | Tulsa | 47 min |
| May 19, 7:13 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 47 min |
| May 19, 7:48 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 27 min |
| May 19, 7:51 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 54 min |
| May 19, 8:12 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 63 min |
| May 19, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 57 min |
| May 19, 8:42 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 63 min |
| May 19, 8:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 61 min |
| May 19, 9:20 PM CDT | Areal Flood Advisory | TSA | Osage | 2 hr |
| May 19, 9:36 PM CDT | Flash Flood Warning | TSA | Osage | 5 hr |
| May 19, 9:42 PM CDT | Special Weather Statement | TSA | Wagoner | 33 min |
| May 19, 9:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| May 19, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 27 min |
| May 19, 10:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 43 min |
| May 19, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 46 min |
| May 19, 11:04 PM CDT | Flash Flood Warning | TSA | Osage | 4 hr |
| May 19, 11:14 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 31 min |
| May 19, 11:30 PM CDT | Special Weather Statement | TSA | Ottawa | 30 min |
| May 20, 12:38 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| May 20, 1:30 AM CDT | Special Weather Statement | TSA | Osage | 30 min |
| May 20, 1:38 AM CDT | Special Weather Statement | TSA | Kay | 37 min |
| May 20, 10:56 AM CDT | River Flood Watch | TSA | Adair | 22 hr |
| May 20, 10:56 AM CDT | River Flood Watch | TSA | Cherokee | 22 hr |
| May 20, 11:07 AM CDT | River Flood Watch | TSA | Ottawa | 44 hr |
| May 20, 12:45 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 30 hr |
| May 20, 2:32 PM CDT | Special Weather Statement | TSA | Osage | 28 min |
| May 20, 2:52 PM CDT | Special Weather Statement | TSA | Pawnee | 38 min |
| May 20, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| May 20, 3:04 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 56 min |
| May 20, 3:39 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 66 min |
| May 20, 3:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 62 min |
| May 20, 3:47 PM CDT | Tornado Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 43 min |
| May 20, 4:03 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 57 min |
| May 20, 4:23 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 37 min |
| May 20, 4:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Rogers, Tulsa, Washington | 59 min |
| May 20, 4:37 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 68 min |
| May 20, 4:45 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 30 min |
| May 20, 4:50 PM CDT | Tornado Warning | TSA | Nowata | 25 min |
| May 20, 5:05 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 55 min |
| May 20, 5:16 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 44 min |
| May 20, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 66 min |
| May 20, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Sequoyah | 61 min |
| May 20, 5:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 67 min |
| May 20, 6:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 64 min |
| May 20, 6:29 PM CDT | Tornado Warning | TSA | Ottawa | 31 min |
| May 20, 6:36 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 39 min |
| May 20, 6:55 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Muskogee, Sequoyah | 65 min |
| May 20, 6:59 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 61 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.